# SDR IPXA2023050293086

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 34,296 hours, 21,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 53195
- Condition: Unknown
- Location: Batt Low Voltage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAINTERIOR AND EXTERIOR EMER. LIGHTS WILL NOT ILLUMINATE WITH SWITCH IN "ON" POSITION.R&R EMERGENCY LIGHT BATTERY IAW AMM 33-51-07. OPS CHECK GOOD.
